# SDR UALA2010081803033

- Difficulty date: August 18, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 76,886 hours, 12,440 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 1148
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYD PUMP WILL NOT OPERATE. PUMP & RELAYS NO HELP. CONT WITH TROUBLE SHOOTING. REPLACED RT ACMP AND ACMP ELCU.  OPS AND LEAK CHECKED GOOD.
